| Model Number |
10471067 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens has investigated the event of discordant low results with high sensitivity troponin i (tnih) on the dimension vista system with lot 20135bb.Siemens has observed a negative bias across the analytical measurement range of the tnih assay.Siemens tested lot 20135bb and a negative bias was confirmed.Siemens internal testing observed an average bias for patient samples for lot 20135bb of -23%.Urgent medical device correction, vc-20-03.A.Us dated july 24, 2020 and urgent field safety notice vc-20-03.A.Ous dated july 2020 is addressed to customers who had been shipped dimension vista® high sensitivity troponin i (tnih) lots 20008bb, 20035bc and 20135bb.Customer are instructed that they should recalibrate the tnih lots and to enter lot specific correlation factors c0 and c1 in the method configuration screen per flex reagent lot as listed in the communications.After applying correlation factors to the specified lot, product claims listed in the instructions for use are met.Siemens is working to restore assay performance, and until such time, subsequent lots may contain an alert card in the carton containing lot specific correlation factors.Mdr 2517506-2020-00219 was filed 23-jul-2020 for the same event.
Event or Problem Description
Discordant low results were obtained during a new lot comparison study for high sensitivity troponin i (tnih) on the dimension vista 1500 system.Lower results were obtained after calibration of new lot 20135bb relative to the previous lot in studies conducted on two systems.The patient comparison study results on patient correlation samples were not reported to physicians.There are no reports of patient intervention or adverse health consequences due to the discordant low high sensitivity troponin i (tnih) patient correlation results.
Additional Manufacturer Narrative
New information (30-jul-2020)- added correction/removal reporting number 2517506-07/30/2020-001-c to section h9.Section h6 has been updated to reflect the siemens investigation.Original mdr 2517506-2020-00220 was filed 23-jul-2020.Mdr 2517506-2020-00219 was filed for the same event.